Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Yes I've had a read. The more I'm delving into reading about it the more I'm convinced it's the AB causing the pain. Its horrendous.
I can't even concentrate. I will speak to GP tomorrow.
Have you checked the patient info leaflet OP? The feeling sick and chest pain were listed on the one I just looked at.
I find I usually feel sick and have stomach pain when I take it.
I am on Erythromycin 500mg four times daily for mastitis. I've taken it for two and a half days so far. This morning I woke up feeling awful, being sick and pain sort of under my ribs. Feels like I'm bloated but at the top if that makes sense. The pain has persisted all day. I wondered if it was heartburn but ranitidine isn't touching it.
Anyone have any experience of Erythromycin?